# SDR NWAA093413303

- Difficulty date: September 7, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 542
- Aircraft time: 27,514 hours, 3,680 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CORROSION ON LONGERON AT Y1959 FR 17.  REPAIRED PER EA 33-216922.
